MathSciNet Relay Station
MathSciNet bibliographic data
MR3629021 11M06
Bykovskiĭ, V. A.; Frolenkov, D. A. Asymptotic formulae for the second moments of $L$-series of holomorphic cusp forms on the critical line. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 81 (2017), no. 2, 5--34; translation in Izv. Math. 81 (2017), no. 2, 239–268
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement